1

Porsche boxster  oceanstatewifey wrote almost 2 years ago

Ive been feeling really off lately.My INR was down to 1.8(range is 2.5-3.0)I retested in 10days and it skyrocketed to 4.1 The dr told me to stop it for 2days and continue on my reg 5mg on monday which I did.Sunday night I had the worst dizzy spell that lasted into the next day.The last couple days Ive been feeling better,but then I have these dizzy spells and my heart flutters etc.I do have mitral valve prolapse and really bad anxiety,so hoping its just that.I have had some minor aches n pains in my leg that had the DVT so I dunno what to think.My next INR is scheduled for monday.UPDATE-INR is now 4.8! and I had another dizzy spell so the nurse is fitting me in tomorrow with my PCP and shes gonna run test and maybe another INR they are gonna try to figure out whats going on.Im soo scared its not even funny.

UPDATE--Spent alot of time with the PCP today and she has no answers as of right now.BP was 110-80,HR was 134 and during EKG 101.Pulse Ox 98%. She said my left lung sounds junky and gave me an inhaler and meds for my allergies.She ran a Hemoglobin and that was 5.8% She ran another INR/CBC/D-Dimer and Lipid Panel.She said to go back on the 19th and she wanted me to see my cardio before that,but I cant get in until the 20th! Im waiting for the nurse to call back to see what the dr wants to do,in the meantime im pushing Ice Water to see if that helps with the Dizzy Spells.UPDATE-Got my INR results yesterday back down to 3.2! I had NO dizzy spells yesterday ,but they just came back :(

Category: Blood Clots

Total Views: 935

Total Comments: 2

Disclaimer


All Comments (2)

Comment on this post  



0

Dog and kitten sleep  Veronica - - posted almost 2 years ago

I agree with the Blood Clot Recovery Network that you should consult with a physician about your dizzy spells. Dizziness appears to be a possible side effect of Warfarin (http://www.drugs.com/cons/warfarin.html), but you need to confirm this with your doctor to rule out anything more serious.

As for your pain in your leg that had a DVT, you might be experiencing Post-thrombotic syndrome. It impacts around 20-50% of people that had DVTs (http://www.ncbi.nlm.nih.gov/pmc/articles/PMC2020806/). I sometimes get pains in my DVT leg and its been a couple years since it happened.

Reply to Veronica

1

  Blood Clot Recovery Network  (website) - (6) - posted almost 2 years ago

Hello. I would definitely give your doctor a call tomorrow if you can about your dizzy spells, as that could be a sign of something more serious. I have never experienced dizziness when my INR has been off. It is concerning that it is lasting that long, combined with any type of symptoms in your chest, it would be better to get it checked out or at least talk to your doctor. I hope this helps and take care!

Reply to Blood Clot Recovery Network

Start managing your Warfarin Register for Free